Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Lu Qi-keng conjecture


Authors: Nobuyuki Suita and Akira Yamada
Journal: Proc. Amer. Math. Soc. 59 (1976), 222-224
MSC: Primary 32H10; Secondary 30A31
MathSciNet review: 0425185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall give a complete answer to the Lu Qi-keng conjecture for finite Riemann surfaces. Our result is that every finite Riemann surface which is not simply-connected is never a Lu Qi-keng domain, i.e. the Bergman kernel $ K(z,t)$ of it has zeros for suitable $ t$'s.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 30A31

Retrieve articles in all journals with MSC: 32H10, 30A31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0425185-9
PII: S 0002-9939(1976)0425185-9
Keywords: Kernel function, Bergman kernel, Riemann surface
Article copyright: © Copyright 1976 American Mathematical Society